Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 heart48  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author6 Posts
  #1

A 45 years old female with HTN and CHF is under treatment with enalapril, nifedipine, lasix and hydrochlorothiazide. in lab tests: BUN=15 mg/dl
Cr=o.8 mg/dl Na=125mEq/L K=4.2mEq/L
which of the following drug must be discontinued?
A. lasix
B. enalapril
C. hydrochlorothiazide
D. nifedipine




  #2

C.hydrochlorothizide


  #3

lesix and hydrochlorthiazide both cause hyponatremia....cant comment


  #4

This patient with HTN n CHF so diuretic is needed. Lasix n HCT cause hyponatremia, but
lasix is rare cause hyponatremia than HCT, so in this case,only HCT is stopped



  #5

c- hydrochlorthiazide


  #6

I think its LASIX. Lasix is a more potent diuretic and can loss hyponatremia more severly. Also, HCTZ has various studies proving its an effective one





Bookmark and Share





Login or Register to post messages








show Similar forum topics

show Related resources









Advertise | Support | Privacy | TOS | Premium | Contact